Convolution operators for the one-sided Laplace transformation

Salvador Pérez Esteva

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 1, page 69-76
  • ISSN: 0528-2195

How to cite

top

Pérez Esteva, Salvador. "Convolution operators for the one-sided Laplace transformation." Časopis pro pěstování matematiky 110.1 (1985): 69-76. <http://eudml.org/doc/21589>.

@article{PérezEsteva1985,
author = {Pérez Esteva, Salvador},
journal = {Časopis pro pěstování matematiky},
keywords = {space of distributions; convolution; Fourier transform; inductive limit topology; Laplace transformation; space of operators; space of multipliers},
language = {eng},
number = {1},
pages = {69-76},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Convolution operators for the one-sided Laplace transformation},
url = {http://eudml.org/doc/21589},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Pérez Esteva, Salvador
TI - Convolution operators for the one-sided Laplace transformation
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 1
SP - 69
EP - 76
LA - eng
KW - space of distributions; convolution; Fourier transform; inductive limit topology; Laplace transformation; space of operators; space of multipliers
UR - http://eudml.org/doc/21589
ER -

References

top
  1. U. Dieudonné L. Schwartz, [unknown], Ann. lnst. Fourier Grenoble I (1949), pp. 61-101. (1949) MR0038553
  2. J. Horváth, Topological Vector Spaces and Distributions, Vol. I, Addison-Wesley, 1966. (1966) Zbl0143.15101MR0205028
  3. J. Kučera, Multiple Laplace Integral, Сzech. Math. J. 18 (1968), pp. 666-674. (1968) Zbl0167.41602MR0241904
  4. J. Kučera, Laplace L2-Transform of distributions, Сzech. Math. J. 19 (1969) pp. 181-189. (1969) Zbl0176.42302MR0240617
  5. J. Kučera K. McKennon, Dieudonné-Schwartz Theorem on bounded sets in inductive limits, Pгoc. Amer. Math. Soc. 78 (1980), pp. 366-368. (1980) Zbl0435.46054MR0553378
  6. W. Rudin, Functional Analysis, McGraw Hill, 1973. (1973) Zbl0253.46001MR0365062
  7. L. Schwartz, Théorie des Distributions, Hermann, Paris, 1966. (1966) Zbl0149.09501MR0209834
  8. L. Schwartz, Transformation de Laplace de distributions, Medd Lunds. Univ. Mat. Seminarium, Tome Supplémentaire, Lund 1952, pp. 196-206. (1952) Zbl0047.34903MR0052555
  9. F. Tréves, Topological Vector Spaces, Distributions and Kernels. Academic Press, New York, 1967. (1967) Zbl0171.10402MR0225131

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.